# SDR FDEA202001160143

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74751
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER AUXILIARY FUEL TANK STRINGER 46 FOUND CRACK FROM XCW 42.5 TO XCW   52.3. CENTER UPPER AUXILIARY FUEL TANK STRINGER 46 FROM XCW 42.5 TO XCW 52.3 CARRIED   OUT REPAIR IAW EA # 1-5710-T0352202 PART 1  TITLE :" WINGS - BASIC WING STRUCTURE -   CENTER WING LOWER PANEL - CRACK FOUND ON STRINGER S-46 BETWEEN XCW 42.5 AND   XCW 52.3 " REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
